GEORGE SPELLWIN'S ANNOUNCEMENTS

Problem gyno..


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Problem gyno.. within the Anabolic Steroids category.

Excerpt: I hope i can get some advice. I have been using dianabol for 3 weeks now, my highest dose was 50mg. and winstrol for about a week and a half 150mg/3 days. Yesterday i noticed that my nipples were tender and today there are tender without touching them. I was stupid and i do not have nolva on hand however I have arimidex. I started taking arimidex 1mg/day yesterday and today and stopped the dianabol today. my nolvadex will be here in approximently 20 days. Will arimidex prevent gyno? should i

Read more or register here to join the discussion below...

Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: Problem gyno..

  1. #1

    Problem gyno..

    I hope i can get some advice.

    I have been using dianabol for 3 weeks now, my highest dose was 50mg. and winstrol for about a week and a half 150mg/3 days. Yesterday i noticed that my nipples were tender and today there are tender without touching them. I was stupid and i do not have nolva on hand however I have arimidex. I started taking arimidex 1mg/day yesterday and today and stopped the dianabol today. my nolvadex will be here in approximently 20 days. Will arimidex prevent gyno? should i stop the winstrol? worst case scenario how bad will the gyno get with 50, 10mg tablets split in 2 and a half weeks? any help would be much appreciated as i am freaking out almost to the point of vomiting.

  2. #2

    Re: Problem gyno..

    bump need help :O

  3. #3
    Amateur Bodybuilder makaveli25's Avatar
    Join Date
    Jun 2007
    Posts
    456
    Rep Power
    0

    Re: Problem gyno..

    ull be okay the adex will hold you over until your nolva shows up

  4. #4
    Guru nydj66's Avatar
    Join Date
    Apr 2004
    Location
    Upstate NY
    Posts
    6,174
    Rep Power
    2482

    Re: Problem gyno..

    The arimidex will take about a week to kick in but it will do the job. Winny doesn't aromatize to estrogen and since you've dropped the d-bol you're on the right track.

  5. #5
    Pro Bodybuilder anabolic12's Avatar
    Join Date
    Feb 2004
    Location
    Underwater, holding, waiting for the enemy
    Posts
    726
    Rep Power
    58

    Re: Problem gyno..

    You can stay on the winny for it doesnt aromatize, like "nydj66" said, however, I hope you source isnt selling dbol as winny. I have seen it before. Not trying to put your winny down, just presenting worst case scenerio.

  6. #6
    joe d's Avatar
    Join Date
    Aug 2008
    Location
    md
    Posts
    5,475
    Rep Power
    162

    Re: Problem gyno..

    adex is all youo need until pct. run your cycle. use 1mg adex eod until the tenderness goes away. then run .5mg eod until you are off the dbol
    ALL NATURAL AGAIN. THATS RIGHT BABY NO JUICE FOR ME!!!!

  7. #7

    Re: Problem gyno..

    keep taking the winstrol! it will help

    and stick with the adex every day until the gyno starts to fade

    next time run aromasin or adex with anything that converts to E

    *No Source Checks*

    I don't recommend or use AAS. I don't know how to obtain AAS. Anything I say should not be taken as serious medical advice. Everything I post is for entertainment purposes only, simply because I like to make things up from thin air. If you ask me for a source check you will be banned on the spot, no questions asked.


  8. #8

    Re: Problem gyno..

    day 3 on the adex- 2 days off the dbol still tender seems like they're growing lumps under the nipples..

  9. #9

    Re: Problem gyno..

    one last bump for my self- sorry if I'm annoying just worried.. Thanks for all the feedback so far.

  10. #10
    Pro Bodybuilder anabolic12's Avatar
    Join Date
    Feb 2004
    Location
    Underwater, holding, waiting for the enemy
    Posts
    726
    Rep Power
    58

    Re: Problem gyno..

    Quote Quote posted by scrd? View Post
    day 3 on the adex- 2 days off the dbol still tender seems like they're growing lumps under the nipples..
    Is your Adex a research product?

Similar Threads

  1. Replies: 8
    Last Post: 08-Aug-2008, 01:09 AM
  2. Big gyno problem... Need help!!!!!!!!!!!!!1
    By Nymuscle11 in forum Anabolic Steroids
    Replies: 13
    Last Post: 13-May-2008, 09:15 PM
  3. Gyno problem - HELP
    By Cryptlord in forum Anabolic Steroids
    Replies: 6
    Last Post: 02-Jan-2008, 02:18 PM
  4. Problem w/ Gyno, Nolvadex XT work?
    By BRINGDAPAIN in forum Anabolic Steroids
    Replies: 3
    Last Post: 05-Jan-2006, 07:17 PM
  5. Gyno problem. Help
    By biteme in forum Anabolic Steroids
    Replies: 9
    Last Post: 24-Jul-2004, 04:51 PM
  6. Gyno problem??
    By ArnoldColeman in forum Anabolic Steroids
    Replies: 6
    Last Post: 19-Oct-2003, 09:25 PM
  7. My gyno problem is solved
    By Golfer18--old in forum Anabolic Steroids
    Replies: 10
    Last Post: 22-Dec-2001, 07:39 PM
  8. Serious Gyno Problem: VETS and MODS HELP!!!
    By wrj in forum Anabolic Steroids
    Replies: 14
    Last Post: 12-Oct-2001, 01:58 PM
  9. gyno problem
    By salt in forum Anabolic Steroids
    Replies: 1
    Last Post: 20-May-2001, 02:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •